# SDR AALA20110928TUL02

- Difficulty date: September 28, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 34,544 hours, 16,533 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN 14 INCHES FROM FORWARD SIDE 9.5 INCHES WORN.  FABRICATED AND INSTALLED DOUBLER PER BSD #SG09530001.
